RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 81–89 (Mi mz6900)  

Admissibility of the estimate of least squares. Unusual property of the normal law

A. M. Kagan, O. V. Shalaevskii

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Abstract: It is shown that in the linear-regression scheme, the estimates of the squares of parametric vector-functions are admissible in the class of unbiased estimates if and only if the observations obey a normal law. Here, the covariation matrix (non-negative definite) serves as a measure of the quality of the estimate.

Full text: PDF file (627 kB)

English version:
Mathematical Notes, 1969, 6:1, 508–512

Bibliographic databases:

UDC: 519.2
Received: 01.11.1968

Citation: A. M. Kagan, O. V. Shalaevskii, “Admissibility of the estimate of least squares. Unusual property of the normal law”, Mat. Zametki, 6:1 (1969), 81–89; Math. Notes, 6:1 (1969), 508–512

Citation in format AMSBIB
\Bibitem{KagSha69}
\by A.~M.~Kagan, O.~V.~Shalaevskii
\paper Admissibility of the estimate of least squares. Unusual property of the normal law
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 81--89
\mathnet{http://mi.mathnet.ru/mz6900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=248935}
\zmath{https://zbmath.org/?q=an:0209.20803}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 508--512
\crossref{https://doi.org/10.1007/BF01450255}


Linking options:
  • http://mi.mathnet.ru/eng/mz6900
  • http://mi.mathnet.ru/eng/mz/v6/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020